# SDR SWAA2016011948077

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 33,690 hours, 19,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WINDSCREEN EMER PHOTO LUMINESCENT LIGHT STRIP LOOSE.  SECURED STRIP IAW AMM.
